# SDR CALA2013090991129

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 68,015 hours, 25,088 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942764
- Part serial: 93
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT PACK AIR CONDITION COOLING PACK CONDENSER CRACKED 3.5 IN. LENGTH.  REPLACED LT PACK CONDENSER IAW MM, OPERATIONS CHECKED GOOD.
